MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA?; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001274000
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the flexima device was returned for analysis.Upon examination, it was noted that the suture, key, stabilizer, stent, and flexible cannula were all included for evaluation.Bending was observed in the flexible cannula.A detached section was identified in the suture.Additionally, no resistance was encountered during the insertion and removal of the stent into the flexible cannula.
 
Event or Problem Description
Reportable based on device analysis completed on 30jun2025 it was reported that device difficult to advance occurred.The 50-60% stenosed target lesion was located in the moderately tortuous and mild calcified ureter.A flexima was used for procedure.During the procedure, the physician felt resistance when the catheter was pushed.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, the analysis of the returned device showed a detached suture.

Brand Name
FLEXIMA?
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22591254
Report Number2124215-2025-49857
Device Sequence Number9005182
Product Code FAD
UDI-Device Identifier08714729323754
UDI-Public(01)08714729323754(17)270813(10)34630288
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001274000
Device Catalogue NumberM001274000
Device Lot Number0034630288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale